# SDR SWAA022454

- Difficulty date: October 17, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,129 hours, 55,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 14R, BS 380 AND BS 500D.  MX FERRY TO CYXX, C/W SKIN LAP JOINT MOD PER SWA ACO.
